default-icon
Loss of body weight
My father is half paralyzed patient and he could not walk or sit by his own effort, someone have to give support to sit and every two or three months he will get fits attack medicines using are: Nicardia retard 20 mg 1-0-1 Pacitane 2mg 1/2-0-1/2 Deplatt a 150 1-0-0 Eptoin 100 mg for fits 1-0-2 Atorva 10 mg 7pm
46 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rajashekhar
General Physician 21 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

hello give neurorehabilitation physiotherapy apart from the medications you are following bye
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vinod Veerapalli
General Physician 7 yrs exp Bangalore
Multiple issues, honestly he needs a physical exam and good follow up. Then only we can suggest any changes in medicines. If you have any specific doubt or concern, please feel free to ask here. But changes in medications and cause for weight loss can only be ascertained after physical examination.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.